Article info

Download PDFPDF
Original article
Association of carbamazepine-induced severe cutaneous drug reactions and HLA-B*1502 allele status, and dose and treatment duration in paediatric neurology patients in Singapore

Authors

  1. Correspondence to Dr Derrick W S Chan, Department of Paediatric Medicine, KK Women's & Children's Hospital, 100 Bukit Timah Road, Singapore 229899, Singapore; derrick.chan.ws{at}kkh.com.sg
View Full Text

Citation

Chong KW, Chan DWS, Cheung YB, et al
Association of carbamazepine-induced severe cutaneous drug reactions and HLA-B*1502 allele status, and dose and treatment duration in paediatric neurology patients in Singapore

Publication history

  • Received July 2, 2013
  • Revised October 23, 2013
  • Accepted October 25, 2013
  • First published November 13, 2013.
Online issue publication 
May 15, 2014

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.